# SDR PLGA970304A

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357BE
- Make and model: Saab 340B
- Aircraft serial: 340B277
- System (JASC): 6120 · Propeller Controlling System
- Part: Autocoarsen
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PWM - FLT 4471 - DURING TAKEOFF, THE AUTOCOARSEN CYCLED FROM HIGH TO LOW.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE GROUND RAN ENGINES WITH NO DEFECTS FOUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
